English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Analytic properties of yeta functions and subgroup growth.

MPS-Authors
/persons/resource/persons235368

Grunewald,  F.
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Du Sautoy, M., & Grunewald, F. (2000). Analytic properties of yeta functions and subgroup growth. Annals of Mathematics, 152, 793-833.


Cite as: http://hdl.handle.net/21.11116/0000-0004-3624-7
Abstract
There is no abstract available